Review ArticleOpen accessExplaining the Generalized Cross-Validation on Linear ModelsLucas Monteiro Chaves, Laerte Dias de Carvalho, Carlos José dos Reis, Devanil Jaques de SouzaJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Oct 2019 · 10,455 accessesView PDFCite
Author
1 article in our journalsDevanil Jaques de Souza
Federal University of Lavras, BrazilArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.